Alert archive / Wyoming / High Wind Warnings in 2023
High Wind Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Mar 14, 2023, 2:20 AM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Mar 14, 2023, 12:00 PM MDT. It was in force for 27 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 14, 2023, 2:20 AM MDT (08:20 UTC)
- In effect from
- Mar 14, 2023, 12:00 PM MDT
- Expired
- Mar 15, 2023, 3:00 PM MDT
- In force
- 27 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 2:33 AM MDT | NON-TSTM WND GST 59 | 6 Nw Mills, WY | ASOS STATION KCPR CASPER AIRPORT. |
| Mar 15, 4:40 AM MDT | NON-TSTM WND GST 59 | 1 Ssw Lander, WY | ASOS STATION KLND LANDER AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS75 KRIW 140820 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 220 AM MDT Tue Mar 14 2023 WYZ019-020-150000- /O.UPG.KRIW.HW.A.0005.230314T2100Z-230315T2100Z/ /O.NEW.KRIW.HW.W.0008.230314T1800Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 220 AM MDT Tue Mar 14 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 3 PM MDT WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...From noon today to 3 PM MDT Wednesday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing snow is expected in open and exposed areas where snowpack exists, mainly around Jeffrey City. * ADDITIONAL DETAILS...The strongest wind gusts are likely to occur Tuesday evening until mid-morning Wednesday. Local gusts to near 70 mph are possible on Wyoming Boulevard on the south side of Casper. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/riw
5 follow-up statements
797 WWUS75 KRIW 141944 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 144 PM MDT Tue Mar 14 2023 WYZ019-020-151300- /O.CON.KRIW.HW.W.0008.000000T0000Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 144 PM MDT Tue Mar 14 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts 50 to 70 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...Until 3 PM MDT Wednesday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing snow is expected in open and exposed areas where snowpack exists, mainly around Jeffrey City. * ADDITIONAL DETAILS...The strongest wind gusts are likely to occur Tuesday evening until mid-morning Wednesday. Local gusts to near 70 mph are possible on Wyoming Boulevard on the south side of Casper. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ018-151300- /O.NEW.KRIW.HW.A.0006.230315T0200Z-230315T2000Z/ Lander Foothills- Including the city of Lander 144 PM MDT Tue Mar 14 2023 ...HIGH WIND WATCH IN EFFECT FROM 8 PM MDT THIS EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts 50 to 60 mph possible. * WHERE...Lander Foothills. * WHEN...From 8 PM MDT this evening through Wednesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts are expected between midnight and 6 AM, then again from 9 AM through 2 PM when a cold front moves into the Wind River Basin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ003-151300- /O.NEW.KRIW.HW.A.0006.230315T0900Z-230315T1800Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 144 PM MDT Tue Mar 14 2023 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts 50 to 60 mph possible. * WHERE...Cody Foothills. * WHEN...From 3 AM tonight through noon Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts are expected between 6 AM and noon, in advance of a cold front moving south by noon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/riw
181 WWUS75 KRIW 150435 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 1035 PM MDT Tue Mar 14 2023 WYZ003-150545- /O.CAN.KRIW.HW.A.0006.230315T0900Z-230315T1800Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 1035 PM MDT Tue Mar 14 2023 ...HIGH WIND WATCH IS CANCELLED... High winds are no longer expected, thus the high wind warning has been cancelled. $$ WYZ018-151945- /O.UPG.KRIW.HW.A.0006.000000T0000Z-230315T2000Z/ /O.EXB.KRIW.HW.W.0008.000000T0000Z-230315T1800Z/ Lander Foothills- Including the city of Lander 1035 PM MDT Tue Mar 14 2023 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Lander Foothills. * WHEN...Until noon Wednesday. The strongest winds will occur between midnight and 6 AM. * IMPACTS...Mainly to transportation. Elevated blowover risk for lightweight and high-profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...very light winds will be followed by very sudden, strong westerly winds. Please keep both hands on your steering wheel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ019-020-151945- /O.CON.KRIW.HW.W.0008.000000T0000Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 1035 PM MDT Tue Mar 14 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts 50 to 70 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...Until 3 PM Wednesday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing snow is expected in open and exposed areas where snowpack exists, mainly around Jeffrey City. * ADDITIONAL DETAILS...The strongest wind gusts are likely to occur from now until mid-morning Wednesday. Local gusts to near 70 mph are possible on Wyoming Boulevard on the south side of Casper. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ Team Riverton/21
382 WWUS75 KRIW 150844 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 244 AM MDT Wed Mar 15 2023 WYZ019-020-152100- /O.CON.KRIW.HW.W.0008.000000T0000Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 244 AM MDT Wed Mar 15 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts 50 to 70 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...Until 3 PM today. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing snow is expected in open and exposed areas where snowpack exists, mainly around Jeffrey City. * ADDITIONAL DETAILS...The strongest wind gusts are likely to occur through about 10 AM. Local gusts to near 70 mph are possible on Wyoming Boulevard on the south side of Casper. * MEASURED WIND GUSTS THROUGH 2 AM..73 mph on the south side of Casper, 71 mph along Interstate 25 at Hat Six road. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ018-151800- /O.CON.KRIW.HW.W.0008.000000T0000Z-230315T1800Z/ Lander Foothills- Including the city of Lander 244 AM MDT Wed Mar 15 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Lander Foothills. * WHEN...Until noon today. The strongest winds will occur through 6 AM. * IMPACTS...Mainly to transportation. Elevated blowover risk for lightweight and high-profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Please keep both hands on your steering wheel. * MEASURED WIND GUSTS THROUGH 2 AM...71 mph about 7 miles northwest of Lander. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ 21
277 WWUS75 KRIW 151759 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 1159 AM MDT Wed Mar 15 2023 WYZ018-151900- /O.EXP.KRIW.HW.W.0008.000000T0000Z-230315T1800Z/ Lander Foothills- Including the city of Lander 1159 AM MDT Wed Mar 15 2023 ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... Winds are no longer expected to reach high wind criteria, thus the High Wind Warning will be allowed to expire. However, strong southwesterly winds remain possible early this afternoon before a cold front pushes through later today. Gusts as high as 45 mph are possible. $$ WYZ019-020-152100- /O.CON.KRIW.HW.W.0008.000000T0000Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 1159 AM MDT Wed Mar 15 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts 50 to 70 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...Until 3 PM today. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing snow is expected in open and exposed areas where snowpack exists, mainly around Jeffrey City. * MEASURED WIND GUSTS THROUGH 2 AM..73 mph on the south side of Casper, 71 mph along Interstate 25 at Hat Six road. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/riw
805 WWUS75 KRIW 152039 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 239 PM MDT Wed Mar 15 2023 WYZ019-020-152145- /O.EXP.KRIW.HW.W.0008.000000T0000Z-230315T2100Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 239 PM MDT Wed Mar 15 2023 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Wind gusts of 45 to 55 mph will remain possible through the afternoon, and will quickly diminish by this evening with the passage of a cold front. Wind speeds and gusts are expected to remain below High Wind criteria and therefore the High Wind Warning will be allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/riw
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Mar 13, 10:02 PM MDT, 4 hours 18 minutes earlier.
Area forecast discussion, Mar 13, 10:02 PM MDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1002 PM MDT Mon Mar 13 2023 .DISCUSSION...This afternoon through Monday Issued at 130 PM MDT Mon Mar 13 2023 Moist west-southwest mid-level flow continues today over western and central Wyoming with about 20 kts 700mb flow increasing to 30-35 kts by Tuesday morning. Light snow will persist through the day over western Wyoming, with the lower elevations getting minimal accumulation, and the mountain areas picking up 1-4 inches. The Tetons and SW YNP will likely see the highest 24hr amounts of 3-5 inches. Temperatures this afternoon will be about 5-10 degrees warmer than Sunday, with parts of northern WY pushing the mid 40s to around 50. Gusty southwest winds also continue across central WY and the foothills of the Absarokas and Wind Rivers, with gusts 30-40 mph during the afternoon. As the mid- and upper-level gradients tighten Tuesday morning with the trough digging along the West Coast, the moisture advection into western WY should increase, thus increasing snowfall rates over the western mountains. Mid-level temps on Tuesday are suggesting a rain/snow mix in the far western valleys with minimal accumulation. The surface gradient should also increase as the 700mb SW winds jump to near 40 kts. Models are pretty consistent with high winds developing across central WY from about mid-day Tuesday through Wednesday afternoon. The strongest winds are currently expected to occur from about 9pm Tue night through 6am Wed morning, with 60+ mph gusts from South Pass eastward into Natrona County. Will leave the High Wind Watches in place for the time being. Precipitation rates across western WY appear to increase from 6pm Tue as the SW flow strengthens and the trough deepens over northern CA. Tuesday night should also see precipitation spreading across parts of southwest WY along with the gusty SW wind. Temperatures east of the Divide will increase another 5-8 degrees over Monday, allowing for some decent snow melt. Of concern though are the relatively warm overnight temps Tuesday night into Wednesday morning, with moderate to high winds over parts of central WY. Will certainly keep monitoring snowmelt conditions and impacts on possible overland flooding and increase in local streams and creeks. The trough approaches western WY from the Great Basin on Wednesday, shifting the winds from SW to WNW during the afternoon. Overall, the western WY mountains are expected to see 12-18 inches of snow by the end of the event, with 3-6 inches in the lower elevations. Tricky figuring out overall snow accumulations in the lower elevations because temperatures will allow little accumulation during the day and some melting will also occur until colder air moves in late Wednesday. Precipitation will slowly decrease over western WY late in the day, but chances increase over southern WY with PVA and jet dynamics over the area. The Winter Weather Watches have been upgraded to warnings. Winter Weather Advisories have been included for the far western valleys, as well as southern Lincoln County and the Upper Green River Basin Foothills. The Jackson, Afton, and Bondurant areas have a good chance of seeing 3 to 6 inches of snow. Included southern Lincoln County for 3 to 5 inches from Cokeville to Nugget Canyon, with lesser amounts toward Kemmerer. Stronger winds in the Fossil Butte to Kemmerer area should create impacts along with the blowing snow. Northern into central WY is expected to have a cold front drop south as the leeside surface low over northeast CO deepens and moves eastward. Gusty north winds will push into the Bighorn Basin late Wed afternoon and quickly move southward. Precipitation will develop with a 1-2 hour lag and also move southward. The GFS still shows favorable conditions for upslope precipitation east of the Divide, while the latest 12Z NAM is keeping more of the precipitation around the Bighorns and Johnson/Natrona Counties, with less impact in the Wind River Basin. Have a feeling that the Riverton/Lander areas will still see 1-3 inches though by Thursday morning. The strong north winds should push south into Sweetwater County as the trough moves overhead early Thursday morning, bringing blowing and drifting snow conditions to much of central into southern WY. 700mb temps drop by about 10 degrees Thursday morning, though cloud cover will keep min temps from dropping too far. Thursday should see brisk north winds with scattered instability showers over the area. As high pressure moves over the area on Friday and skies clear, temps Fri morning will drop back to single digits and negative single digits over much of the area. Cool air remains over the area into the weekend keeping temps much below normal still. Clouds should increase again over western WY late Saturday, with light snow showers over the western WY Saturday night into Sunday. Honestly, next Monday looks like a repeat of today in terms of overall pattern and light snow over western WY. Models are in fairly good agreement through Friday or so, but diverge for the weekend onward. However, they do agree on a relatively active pattern continuing into early next week with below normal temperatures. Main story too is that NO sudden warming is expected to cause flooding problems in the next 7-10 days. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday) Issued at 959 PM MDT Mon Mar 13 2023 West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals Light snow will continue to move into western WY tonight. KJAC will see periods of light snow through the TAF with MVFR/IFR conditions possible at times. Winds will increase at KJAC through the period as well with gusts of 30 to 35 knots by the end of the period. KBPI and KPNA may see brief sporadic snow showers during the period. However between 21Z Tuesday and 00Z Wednesday light snow will develop creating MVFR/IFR conditions at times. By the end of the TAF period snow will become VCSH. KRKS will see VFR conditions through the period with VCSH developing by 23Z Tuesday continuing into the end of the period. Mountains will be obscured through the TAF period. East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals No precipitation is expected over the next 24 hours. At KCPR, elevated southwest winds will continue and strengthen, with gusts of 40 to 45 knots by 12Z Tuesday morning. KCPR will see winds increase further by the late evening with gusts of 40 to 50 knots possible. Winds will pickup Tuesday afternoon at KCOD and KWRL, with gusts of 20 to 25 knots expected. KLND may see a period of gusty winds around 05Z Wednesday with gusts of 30 knots possible. Mountain obscurations will mainly impact the Wind River range during this period. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued at 130 PM MDT Mon Mar 13 2023 Today appears to be a relatively normal/mild day across western and central WY. Light snow across western WY, breezy and gusty SW wind over central WY, and below normal temperatures, though max temps this afternoon will be 5-10 degrees over Sunday. The snow and winds will persist overnight and increase Tuesday morning, as moisture increases from the Great Basin into western WY. Mid-level and surface winds will also increase Tuesday, with high winds likely across parts of central WY from Tuesday afternoon into Wednesday afternoon. Gusts 40 to 70 mph are possible in some locations. Snow increases across western WY Tuesday afternoon through Wednesday night, with 12-18 inches in the mountains and 3-6 inches in the lower elevations. A rain/snow mix will likely impact the lower elevations during the daytime hours Tue and Wed. East of the divide will warm again on Tuesday and early Wednesday into the 30s to near 50. Winds will remain elevated Tuesday night into Wednesday. Some snow is expected east of the divide Wednesday evening into Thursday morning with gusty north winds. Cold temps with scattered showers and gusty WNW wind moves in Thursday. Mixing and smoke dispersion will be fair at times though with the ahead of and with the storm. && .RIW WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning from 6 AM Tuesday to midnight MDT Wednesday night for WYZ001-012-024. Winter Weather Advisory from 6 PM Tuesday to midnight MDT Wednesday night for WYZ002-013-023-025-027. Winter Storm Warning from 6 PM Tuesday to noon MDT Thursday for WYZ014-015. High Wind Watch from Tuesday afternoon through Wednesday afternoon for WYZ019-020. && DISCUSSION...McDonald AVIATION...Dziewaltowski FIRE WEATHER...McDonald
Hazardous weather outlook, Mar 13, 1:25 PM MDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 125 PM MDT Mon Mar 13 2023 WYZ001>020-022>030-141300- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 125 PM MDT Mon Mar 13 2023 ...Winter Storm Warnings and Winter Weather Advisories are in Effect from Tuesday to Wednesday Night and Thursday Morning... ...A High Wind Watch is Posted for Portions of Central Wyoming Tuesday Afternoon through Wednesday Afternoon... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight. Light snow continues over the western WY mountains. Gusty southwest winds of 25 to 40 mph also continue over parts of central WY. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday and Wednesday...A strong storm will bring moderate to heavy snow to far west Wyoming Tuesday and Wednesday, before pushing east of the Continental Divide Wednesday afternoon and evening. Strong wind is likely Tuesday afternoon through the midday hours Wednesday across portions of central Wyoming, and possibly along the eastern foothills of the Absaroka and Wind River Mountains. Wednesday Night to Friday Morning...Accumulating snow and gusty north wind possible across the lower elevations of northern, central, and southern Wyoming. Temperatures will also drop Thursday, and especially Friday morning with clearing skies and fresh snow. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. McDonald
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:44 PM MDT | High Wind Watch | RIW | Fremont, Park | 9 hr |
Nearby
High Wind Warnings in Wyoming, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.